# SDR 2006UALA01386

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 21,580 hours, 5,906 cycles
- Engine: Pwa PW4052
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 21,580 hours, 5,906 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SHOCK STRUT DOOR MISSING.  DOOR APPEARS TO HAVE HAD DOOR FASTENERS FAIL AT LWR FWD ATTACH POINT.  DMG TO WING PANELS, TRUNION DR & MLG LUG ATTACHMNTS SUGGEST THIS PATTERN.  PANEL DID NOT CAUSE FLR. REPLACED DOOR. AC RETURNED TO SERVICE READY STATUS.  DOOR EXPERIENCES AIR LOADS DURING LANDING & TAKEOFF.  SUSPECT VIBRATION CAUSED FAILURE OF DOOR ATTACH FITTINGS.
